Alert archive / California / Gale Watches in 2018
Gale Watch 16, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Apr 29, 2018, 2:59 PM PDT. It took effect at Apr 30, 2018, 3:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 29, 2018, 2:59 PM PDT (21:59 UTC)
- In effect from
- Apr 30, 2018, 3:00 PM PDT
- Expired
- Apr 30, 2018, 2:02 PM PDT
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted.
781 WHUS76 KEKA 292159 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 259 PM PDT Sun Apr 29 2018 PZZ475-300600- /O.EXT.KEKA.SC.Y.0044.180429T2200Z-180430T2200Z/ /O.NEW.KEKA.GL.A.0016.180430T2200Z-180502T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 259 PM PDT Sun Apr 29 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM MONDAY... ...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... * WINDS...N increasing to 15 to 25 kt by late this afternoon. Gale force gusts expected by Monday afternoon. * SEAS...Combined seas building to 8 to 11 ft by Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. $$ PZZ470-300600- /O.EXT.KEKA.SC.Y.0044.180429T2200Z-180501T1000Z/ /O.NEW.KEKA.GL.A.0016.180501T1000Z-180502T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 259 PM PDT Sun Apr 29 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM TUESDAY... ...GALE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH LATE TUESDAY NIGHT... * WINDS...N increasing to 15 to 25 kt by late this afternoon. Gale force gusts expected by late Monday night. * SEAS...Combined seas building to 8 to 11 ft by Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. $$
5 follow-up statements
177 WHUS76 KEKA 300356 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 856 PM PDT Sun Apr 29 2018 PZZ450-301200- /O.EXB.KEKA.SC.Y.0044.180430T2200Z-180502T1000Z/ Pt St George to Cape Mendocino out 10 nm- 856 PM PDT Sun Apr 29 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM MONDAY TO 3 AM PDT WEDNESDAY... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect from 3 PM Monday to 3 AM PDT Wednesday. * WINDS...N 15 to 25 kt. Near gale force gusts expected by late Monday night. * SEAS...Combined seas building to 7 to 10 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. $$ PZZ455-301200- /O.EXB.KEKA.SC.Y.0044.180430T1600Z-180502T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 856 PM PDT Sun Apr 29 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM MONDAY TO 3 AM PDT WEDNESDAY... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect from 9 AM Monday to 3 AM PDT Wednesday. * WINDS...N increasing to 15 to 25 kt. Near gale force gusts expected by late Monday night. * SEAS...Combined seas building to 8 to 11 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. $$ PZZ475-301200- /O.CON.KEKA.SC.Y.0044.000000T0000Z-180430T2200Z/ /O.CON.KEKA.GL.A.0016.180430T2200Z-180502T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 856 PM PDT Sun Apr 29 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... * WINDS...N increasing to 20 to 30 kt. Gale force gusts expected by Monday afternoon. * SEAS...Combined seas building to 10 to 13 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. $$ PZZ470-301200- /O.CON.KEKA.SC.Y.0044.000000T0000Z-180501T1000Z/ /O.CON.KEKA.GL.A.0016.180501T1000Z-180502T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 856 PM PDT Sun Apr 29 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH LATE TUESDAY NIGHT... * WINDS...N increasing to 20 to 30 kt. Gale force gusts expected by late Monday night. * SEAS...Combined seas building to 10 to 13 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. $$
319 WHUS76 KEKA 300629 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 1129 PM PDT Sun Apr 29 2018 PZZ450-301430- /O.EXT.KEKA.SC.Y.0044.180430T0629Z-180502T1000Z/ Pt St George to Cape Mendocino out 10 nm- 1129 PM PDT Sun Apr 29 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS...N 15 to 25 kt. Near gale force gusts expected by late Monday night. * SEAS...Combined seas building to 7 to 10 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ455-301430- /O.EXT.KEKA.SC.Y.0044.180430T0629Z-180502T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 1129 PM PDT Sun Apr 29 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS...N increasing to 15 to 25 kt. Near gale force gusts expected by late Monday night. * SEAS...Combined seas building to 8 to 11 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ475-301430- /O.CON.KEKA.SC.Y.0044.000000T0000Z-180430T2200Z/ /O.CON.KEKA.GL.A.0016.180430T2200Z-180502T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1129 PM PDT Sun Apr 29 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... * WINDS...N increasing to 20 to 30 kt. Gale force gusts expected by Monday afternoon. * SEAS...Combined seas building to 10 to 13 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. $$ PZZ470-301430- /O.CON.KEKA.SC.Y.0044.000000T0000Z-180501T1000Z/ /O.CON.KEKA.GL.A.0016.180501T1000Z-180502T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 1129 PM PDT Sun Apr 29 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH LATE TUESDAY NIGHT... * WINDS...N increasing to 20 to 30 kt. Gale force gusts expected by late Monday night. * SEAS...Combined seas building to 10 to 13 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. $$
273 WHUS76 KEKA 301007 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 307 AM PDT Mon Apr 30 2018 PZZ475-301815- /O.EXT.KEKA.SC.Y.0044.000000T0000Z-180501T0000Z/ /O.UPG.KEKA.GL.A.0016.180430T2200Z-180502T1000Z/ /O.NEW.KEKA.GL.W.0019.180501T0000Z-180502T1200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 307 AM PDT Mon Apr 30 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT WEDNESDAY... The National Weather Service in Eureka has issued a Gale Warning, which is in effect from 5 PM this afternoon to 5 AM PDT Wednesday. The Gale Watch is no longer in effect. * WINDS...North 20 to 30 kt. Gale force gusts expected by Monday evening. * SEAS...Combined seas building to 10 to 14 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ470-301815- /O.EXT.KEKA.SC.Y.0044.000000T0000Z-180501T0900Z/ /O.EXT.KEKA.GL.A.0016.180501T0900Z-180502T1200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 307 AM PDT Mon Apr 30 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT TUESDAY... ...GALE WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH LATE TUESDAY NIGHT... * WINDS...North 20 to 30 kt. Gale force gusts expected late Monday night. * SEAS...Combined seas building to 10 to 13 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. $$ PZZ450-455-301815- /O.EXT.KEKA.SC.Y.0044.000000T0000Z-180502T1200Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 307 AM PDT Mon Apr 30 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WINDS...North 15 to 25 kt. Near gale force gusts expected Monday night. * SEAS...Combined seas building to 7 to 10 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
225 WHUS76 KEKA 301803 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 1103 AM PDT Mon Apr 30 2018 PZZ475-010215- /O.CON.KEKA.SC.Y.0044.000000T0000Z-180501T0000Z/ /O.CON.KEKA.GL.W.0019.180501T0000Z-180502T1200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1103 AM PDT Mon Apr 30 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT WEDNESDAY... * WINDS...North 20 to 30 kt. Gale force gusts expected by Monday evening. * SEAS...Combined seas building to 10 to 14 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ470-010215- /O.CON.KEKA.SC.Y.0044.000000T0000Z-180501T0900Z/ /O.CON.KEKA.GL.A.0016.180501T0900Z-180502T1200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 1103 AM PDT Mon Apr 30 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE TUESDAY NIGHT... * WINDS...North 20 to 30 kt. Gale force gusts expected late Monday night. * SEAS...Combined seas building to 10 to 13 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. $$ PZZ450-455-010215- /O.CON.KEKA.SC.Y.0044.000000T0000Z-180502T1200Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 1103 AM PDT Mon Apr 30 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WINDS...North 15 to 25 kt. Near gale force gusts expected Monday night. * SEAS...Combined seas building to 7 to 10 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
481 WHUS76 KEKA 302102 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 202 PM PDT Mon Apr 30 2018 PZZ470-010515- /O.CAN.KEKA.SC.Y.0044.000000T0000Z-180501T0900Z/ /O.NEW.KEKA.SC.Y.0045.180501T0000Z-180501T0900Z/ /O.UPG.KEKA.GL.A.0016.180501T0900Z-180502T1200Z/ /O.EXB.KEKA.GL.W.0019.180501T0900Z-180502T1200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 202 PM PDT Mon Apr 30 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM PDT TUESDAY... ...GALE WARNING IN EFFECT FROM 2 AM TUESDAY TO 5 AM PDT WEDNESDAY... The National Weather Service in Eureka has issued a Gale Warning, which is in effect from 2 AM Tuesday to 5 AM PDT Wednesday. A Small Craft Advisory has also been issued. This Small Craft Advisory is in effect from 5 PM this afternoon to 2 AM PDT Tuesday. The Gale Watch is no longer in effect. * WINDS...North 20 to 30 kt. Gale force gusts expected late Monday night. * SEAS...Combined seas building to 10 to 13 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ475-010515- /O.CAN.KEKA.SC.Y.0044.000000T0000Z-180501T0000Z/ /O.CON.KEKA.GL.W.0019.180501T0000Z-180502T1200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 202 PM PDT Mon Apr 30 2018 ...GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Eureka has cancelled the Small Craft Advisory. * WINDS...North 20 to 30 kt. Gale force gusts expected by Monday evening. * SEAS...Combined seas building to 10 to 14 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ450-455-010515- /O.CON.KEKA.SC.Y.0044.000000T0000Z-180502T1200Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 202 PM PDT Mon Apr 30 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WINDS...North 15 to 25 kt. Near gale force gusts expected Monday night. * SEAS...Combined seas building to 7 to 10 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Apr 29, 2:54 PM PDT, 5 minutes earlier.
Area forecast discussion, Apr 29, 2:54 PM PDT, 5 minutes before
AREA FORECAST DISCUSSION National Weather Service Eureka CA 254 PM PDT Sun Apr 29 2018 .SYNOPSIS...Clouds and showers will continue to decrease as high pressure begins to build aloft. Cool temperatures will continue into Monday, but the ridge of high pressure will provide a dry week ahead. && .DISCUSSION...A few light showers are still present mainly over the interior north of hwy 36. However some well deserved clearing is occurring along the north coast after the last few days of clouds. The rest of the forecast remains on track for this upcoming week, with dry weather expected through Friday as high pressure builds back in both at the surface and aloft. Only minor issues in the weather for the work week ahead. Some afternoon gusty northerlies will be possible tomorrow and a little stronger on Tuesday along the near coast...where afternoon winds will range from 10 to 20 mph with a few higher gusts possible on Tuesday. The other issue is the potential for frost over the Trinity county interior valleys. As skies clear tonight and drier air filters in, temperatures will fall quickly however opted not to issue an advisory for tonight as high res model temps keep morning lows above 36. Also, there is still quite a lot of boundarylayer moisture present with higher dew points so if lows do fall to near 36 it may fog out before falling any lower. Monday night into Tuesday morning looks more favorable for frost at these locations so will review that tomorrow. An upper-level low developing over southern California on Tuesday will slow the progression of upper- level ridging and warming temperatures into northern California, eventually temperatures will moderate back to above-normal levels by the middle and later portions of the upcoming week. /AAD/JT && .AVIATION...Showers have come to an end across the coastal waters and adjacent beaches with isolated light showers over the interior. These are expected to die with the loss off daytime heating this evening. Some valley and low land clouds and fog are expected overnight tonight, with the potential for some temporary MVFR conditions at the terminals. Winds will be generally light, although low-level winds will begin to increase during Monday afternoon. /SEC && .MARINE...NW to N winds are beginning to increase this afternoon as high pressure builds NW of the region and a thermal trough develops over the mainland. Will continue the existing Small Craft Advisory for the outer waters. Northerly gale force gusts are forecast to develop by Monday afternoon and continue through the end of the forecast period, particularly over the outer waters. A Gale Watch has been issued, starting Monday afternoon for the S outer waters and early Tuesday morning for the N outer waters. NW swell at periods of 10 to 14 seconds will persist through most of the period. /SEC && .EKA WATCHES/WARNINGS/ADVISORIES... CA...None. NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until 3 PM PDT Tuesday for PZZ470-475. && Visit us at http://www.weather.gov/eureka Follow us on Facebook and Twitter at: http://www.facebook.com/NWSEureka http://www.twitter.com/nwseureka For forecast zone information see the forecast zone map online: http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Apr 29, 5:09 AM PDT, 9 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 509 AM PDT Sun Apr 29 2018 CAZ101>113-301215- Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- Mendocino Coast-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior- 509 AM PDT Sun Apr 29 2018 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.